# SDR F3LA2018102900473

- Difficulty date: October 11, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,718 hours, 14,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820000
- Condition: Corroded
- Location: Fuselage
- Part time: 38,718 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2168N246, FLOORBEAM CORRODED BETWEEN FR16 TO FR20. CORRECTIVE ACTION: REMOVED AND REPLACED FLOORBEAM IAW 51-72-11-911 AND 53-11-15-283-003./END/
